RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 3, Pages 305–319 (Mi mz4364)  

This article is cited in 7 scientific papers (total in 7 papers)

Cancellative semigroups of power growth

R. I. Grigorchuk


Full text: PDF file (1109 kB)

English version:
Mathematical Notes, 1988, 43:3, 175–183

Bibliographic databases:

UDC: 512
Received: 05.06.1986

Citation: R. I. Grigorchuk, “Cancellative semigroups of power growth”, Mat. Zametki, 43:3 (1988), 305–319; Math. Notes, 43:3 (1988), 175–183

Citation in format AMSBIB
\Bibitem{Gri88}
\by R.~I.~Grigorchuk
\paper Cancellative semigroups of power growth
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 3
\pages 305--319
\mathnet{http://mi.mathnet.ru/mz4364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=941053}
\zmath{https://zbmath.org/?q=an:0655.20044|0643.20036}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 3
\pages 175--183
\crossref{https://doi.org/10.1007/BF01138837}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R334000001}


Linking options:
  • http://mi.mathnet.ru/eng/mz4364
  • http://mi.mathnet.ru/eng/mz/v43/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Grigorchuk, V. V. Nekrashevych, V. I. Sushchanskii, “Automata, Dynamical Systems, and Groups”, Proc. Steklov Inst. Math., 231 (2000), 128–203  mathnet  mathscinet  zmath
    2. I. I. Reznikov, V. I. Sushchanskii, “Two-State Mealy Automata of Intermediate Growth over a Two-Letter Alphabet”, Math. Notes, 72:1 (2002), 90–104  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Bartholdi L. Grigorchuk R. Nekrashevych V., “From Fractal Groups to Fractal Sets”, Fractals in Graz 2001: Analysis - Dynamics - Geometry - Stochastics, Trends in Mathematics, ed. Grabner P. Woess W., Birkhauser Verlag Ag, 2003, 25–118  isi
    4. R. I. Grigorchuk, “Some topics in the dynamics of group actions on rooted trees”, Proc. Steklov Inst. Math., 273 (2011), 64–175  mathnet  crossref  mathscinet  zmath  isi  elib
    5. R. I. Grigorchuk, Ya. S. Krylyuk, “The spectral measure of the Markov operator related to 3-generated 2-group of intermediate growth and its Jacobi parameters”, Algebra Discrete Math., 13:2 (2012), 237–272  mathnet  mathscinet  zmath
    6. Mamaghani M.J., “An Automaton Group: a Computational Case Study”, Bull. Iran Math. Soc., 38:4 (2012), 907–924  isi
    7. Grigorchuk R., “On the Gap Conjecture Concerning Group Growth”, Bull. Math. Sci., 4:1 (2014), 113–128  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020